# SDR UIEA2024110801082

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,039 hours, 24,437 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241M366
- Part serial: 027C0735
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT NEAR L1 DOOR INOP( REMOVED AND REPLACED PORTABLE ELT IAW B767 AMM 25-63-03, OPS CHECK GOOD. THIS CLEARS DMI 220245, PLACARDS REMOVED. )
